advertisement
Question
Posted by: Tums | 2007/12/05

PANCREAS WOES

I am an alcoholic who stopped drinking 7 months ago. I have since developed a damaged pancreas and have to take Creon 10000 before each meal. I have periodic stomach ache and after eating anything, within 15 minutes I have to rush to the loo where everything just explodes out of me in one movement. I usually mess the back of the toilet pan, the lid at times etc. I am on Serlife 100 and Trepiline at night. I am extremely stressed at the moment, both at work and home and I am not coping well at this stage. Any advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tums
Does your doctor know about this bouts of explosive diarrhoea? You may need to see a dietician to fine tune your diet and they may need to have a look at your Creon dosage - as Creon can cause diarrhoea. Have you been seeing a gastro-enterologist?
You can also try the following diet wise:
Eat smaller meals more often
avoid sugary foods
avoid fluid with your meals
follow a low fat, fibre rich diet

If you are feeling very stressed you may need anti-anxiety medication too, otherwise the temptation to start drinking gets too much - talk to your doctor about adding this to your current medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/05/24

21years ago,working in polyurethan factory5,5year.the poison
gases,be made this seeknes.wich help can I have?destroyed
kidney,lung,liver,eyes,thees change,glukosuri,no med,ordr.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement